# SDR 2007UALA04907

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 60,158 hours, 17,479 cycles
- Engine: Pwa PW2037
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A FAILED COMPUTER DISPLAY UNIT.  HAD TO RESOLDER SEVERAL JOINTS AND A5 CARD WAS REPLACED DUE TO A BURNT CARD.   REPLACED CAPT CDU
